# SDR 20001101SH013

- Difficulty date: October 11, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Make and model: Emb EMB-145
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Apu Start/Gen
- Part time: 605 hours
- Component: Starter/Gen, Lucas
- Component part number: 23080013A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(APU) STARTER/GENERATOR DRIVE END BEARING FAILED PREMATURELY CAUSING EXCESS DAMAGE TO UNIT:  ARMATURE RUBBED STATOR LAMINATIONS, SPUR GEAR RUBBED PICK UP.  ALL (BER) BRUSHES WORN 75 PERCENT.  NOTE:  BEARING FAILURE CAUSED EXCESS DAMAGE TO UNIT.
